Issue
Math. Model. Nat. Phenom.
Volume 16, 2021
Fractional Dynamics in Natural Phenomena
Article Number 41
Number of page(s) 26
DOI https://doi.org/10.1051/mmnp/2021030
Published online 18 June 2021
  1. R. Agarwal, V. Lakshmikantham and J. Nieto, On the concept of solution for fractional differential equations with uncertainty. Nonlinear Anal. 72 (2010) 2859–2862. [Google Scholar]
  2. M. Alabedalhadi, M. Al-Smadi, S. Al-Omari, D. Baleanu and S. Momani, Structure of optical soliton solution for nonliear resonant space-time Schrödinger equation in conformable sense with full nonlinearity term. Phys. Scr. 95 (2020) 105215. [Google Scholar]
  3. M. Al-Smadi, Reliable numerical algorithm for handling fuzzy integral equations of second kind in Hilbert spaces. Filomat 33 (2019) 583–597. [Google Scholar]
  4. T. Allahviranloo and B. Ghanbari, On the fuzzy fractional differential equation with interval Atangana–Baleanu fractional derivative approach. Chaos Solitons Fract. 130 (2020) 109397. [Google Scholar]
  5. T. Allahviranloo, S. Salahshour and S. Abbasbandy, Explicit solutions of fractional differential equations with uncertainty. Soft Comput. 16 (2012) 297–302. [Google Scholar]
  6. G.A. Anastassiou, Fuzzy mathematics: approximation theory. Vol. 251 of Studies in Fuzziness and Soft Computing. Springer, Berlin, Heidelberg (2010). [Google Scholar]
  7. M. Al-Smadi, Fractional residual series for conformable time-fractional Sawada-Kotera-Ito, Lax, and Kaup-Kupershmidt equations of seventh-order. Math. Methods Appl. Sci. (2021). DOI: 10.1002/mma.7507. [Google Scholar]
  8. M. Al-Smadi, Simplified iterative reproducing kernel method for handling time-fractional BVPs with error estimation. Ain Shams Eng. J. 9 (2018) 2517–2525. [Google Scholar]
  9. M. Al-Smadi and O. Abu Arqub Computational algorithm for solving Fredholm time-fractional partial integrodifferential equationsof Dirichlet functions type with error estimates. Appl. Math. Comput. 342 (2019) 280–294. [Google Scholar]
  10. M. Al-Smadi, O. Abu Arqub and S. Momani, A computational method for two-point boundary value problems of fourth-order mixed integrodifferential equations. Math. Probl. Eng. 2013 (2013) 832074. [Google Scholar]
  11. M. Al-Smadi, O. Abu Arqub and D. Zeidan, Fuzzy fractional differential equations under the Mittag-Leffler kernel differential operator of the ABC approach: theorems and applications. Chaos Solitons Fract. 146 (2021) 110891. [Google Scholar]
  12. M. Al-Smadi, O. Abu Arqub and S. Hadid, Approximate solutions of nonlinear fractional Kundu-Eckhaus and coupled fractional massive Thirring equations emerging in quantum field theory using conformable residual power series method. Phys. Scr. 95 (2020) 105205. [Google Scholar]
  13. M. Al-Smadi, O. Abu Arqub and S. Hadid, An attractive analytical technique for coupled system of fractional partial differential equationsin shallow water waves with conformable derivative. Commun. Theor. Phys. 72 (2020) 085001. [Google Scholar]
  14. M. Al-Smadi, O. Abu Arqub and M. Gaith, Numerical simulation of telegraph and Cattaneo fractional-type models using adaptive reproducing kernel framework. Math. Methods Appl. Sci. (2020). DOI: 10.1002/mma.6998. [Google Scholar]
  15. M. Al-Smadi, O. Abu Arqub and S. Momani, Numerical computations of coupled fractional resonant Schrödinger equations arising inquantum mechanics under conformable fractional derivative sense. Phys. Scr. 95 (2020) 075218. [Google Scholar]
  16. M. Al-Smadi, O. Abu Arqub, N. Shawagfeh and S. Momani, Numerical investigations for systems of second-order periodic boundary value problems using reproducing kernel method. Appl. Math. Comput. 291 (2016) 137–148. [Google Scholar]
  17. M. Al-Smadi, A. Freihat, H. Khalil, S. Momani, R.A. Khan, Numerical multistep approach for solving fractional partial differential equations. Int. J. Comput. Methods 14 (2017) 1750029. [Google Scholar]
  18. N. Aronszajn, Theory of reproducing kernels. Trans. Am. Math. Soc. 68 (1950) 337–404. [Google Scholar]
  19. A. Atangana, On the new fractional derivative and application to nonlinear Fisher’s reaction-diffusion equation. Appl. Math. Comput. 273 (2016) 948–956. [Google Scholar]
  20. A. Atangana and D. Baleanu, Nonlinear fractional Jaulent-Miodek and Whitham-Broer-Kaup equations within Sumudu transform. Abstr. Appl. Anal. 2013 (2013) 160681. [Google Scholar]
  21. A. Atangana and D. Baleanu, New fractional derivatives with non-local and non-singular kernel: theory and application to heat transfer model. Thermal Sci. 20 (2016) 763–769. [Google Scholar]
  22. A. Atangana, J.F. Gómez-Aguilar, M.O. Kolade and J.Y. Hristov, Fractional differential and integral operators with non-singular and non-local kernel with application to nonlinear dynamical systems. Chaos Solitons Fract. 132 (2020) 109493. [Google Scholar]
  23. D. Baleanu and A. Fernandez, On some new properties of fractional derivatives with Mittag-Leffler kernel. Commun. Nonlinear Sci. Numer. Simul. 59 (2018) 444–462. [Google Scholar]
  24. B. Bede and L. Stefanini, Generalized differentiability of fuzzy valued functions. Fuzzy Sets Syst. 230 (2013) 119–141. [Google Scholar]
  25. M. Caputo and M. Fabrizio, A new definition of fractional derivative without singular Kernel. Progr. Fract. Differ. Appl. 1 (2015) 73–85. [Google Scholar]
  26. M. Cui and Y. Lin, Nonlinear Numerical Analysis in the Reproducing Kernel Space. Nova Science, New York, NY, USA (2009). [Google Scholar]
  27. P. Diamond and P. Kloeden, Towards the theory of fuzzy differential equations. Fuzzy Sets Syst. 100 (1999) 63–71. [Google Scholar]
  28. N. Djeddi, S. Hasan, M. Al-Smadi and S. Momani, Modified analytical approach for generalized quadratic and cubic logistic models with Caputo-Fabrizio fractional derivative. Alexandria Eng. J. 59 (2020) 5111–5122. [Google Scholar]
  29. D. Dubois and H. Prade, Operations on fuzzy numbers. Int. J. Syst. Sci. 9 (1978) 613–626. [Google Scholar]
  30. D. Dubois and H. Prade, Towards fuzzy differential calculus: Part 3. Differentiation, Fuzzy Sets Syst. 8 (1982) 225–233. [Google Scholar]
  31. H. Dutta, A. Akdemir and A. Atangana, Fractional order analysis: theory, methods and applications. John Wiley and Sons Ltd, Hoboken, USA (2020). [Google Scholar]
  32. M. Friedman, M. Ma and A. Kandel, Numerical solutions of fuzzy differential and integral equations. Fuzzy Sets Syst. 106 (1999) 35–48. [Google Scholar]
  33. R. Goetschel and W. Voxman, Elementary fuzzy calculus. Fuzzy Sets Syst. 18 (1986) 31–43. [Google Scholar]
  34. H. Günerhan, H. Dutta, M.A. Dokuyucu and W. Adel, Analysis of a fractional HIV model with Caputo and constant proportional Caputo operators. Chaos Solitons Fract. 139 (2020) 110053. [Google Scholar]
  35. N. Harrouche, S. Momani, S. Hasan and M. Al-Smadi, Computational algorithm for solving drug pharmacokinetic model under uncertainty with nonsingular kernel type Caputo-Fabrizio fractional derivative. Alexandria Eng. J. 60 (2021) 4347–4362. [Google Scholar]
  36. S. Hasan, M. Al-Smadi, A. El-Ajou, S. Momani, S. Hadid and Z. Al-Zhour, Numerical approach in the Hilbert space to solve a fuzzy Atangana-Baleanu fractional hybrid system. Chaos Solitons Fract. 143 (2021) 110506. [Google Scholar]
  37. S. Hasan, M. Al-Smadi, A. Freihet and S. Momani, Two computational approaches for solving a fractional obstacle system in Hilbert space. Adv. Differ. Equ. 2019 (2019) 55. [Google Scholar]
  38. S. Hasan, A. El-Ajou, S. Hadid, M. Al-Smadi and S. Momani, Atangana-Baleanu fractional framework of reproducing kernel technique in solving fractional population dynamics system. Chaos Solitons Fract. 133 (2019) 109624. [Google Scholar]
  39. J. Hristov, Response functions in linear viscoelastic constitutive equations and related fractional operators, Math. Model. Nat. Phenom. 14 (2019) 305. [Google Scholar]
  40. O. Kaleva, Fuzzy differential equations. Fuzzy Sets Syst. 24 (1987) 301–317. [Google Scholar]
  41. A. Kandel and W. Byatt, Fuzzy differential equations. Proc. Int. Conf. Cybern. Soc. (1978) 1213–1216. [Google Scholar]
  42. A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and applications of fractional differential equations. Vol. 204 of em North-Holland Mathematics Studies. Elsevier Science (2006). [Google Scholar]
  43. S. Kumar, A. Kumar, B. Samet and H. Dutta, A study on fractional host-parasitoid population dynamical model to describe insect species. Numer. Methods Partial Differ. Equ. 37 (2021) 1673–1692. [Google Scholar]
  44. D. Kumar, J. Singh and D. Baleanu, On the analysis of vibration equation involving a fractional derivative with Mittag-Leffler law. Math. Methods Appl. Sci. 43 (2020) 443–457. [Google Scholar]
  45. C.C. Lee, Fuzzy logic in control systems. Fuzzy Logic Control. 20 (1990) 404–18. [Google Scholar]
  46. S. Momani, O. Abu Arqub, A. Freihat and M. Al-Smadi, Analytical approximations for Fokker-Planck equations of fractional order in multistep schemes. Appl. Comput. Math. 15 (2016) 319–330. [Google Scholar]
  47. M. Puri and D. Ralescu, Fuzzy random variables. J. Math. Anal. Appl. 114 (1986) 409–422. [Google Scholar]
  48. S. Salahshour, T. Allahviranloo, S. Abbasbandy and D. Baleanu, Existence and uniqueness results for fractional differential equations with uncertainty. Adv. Differ. Equ. 2012 (2012) 112. [Google Scholar]
  49. J. Singh, A. Ahmadian, S. Rathore, D. Kumar, D. Baleanu, M. Salimi and S. Salahshour, An efficient computational approach for local fractional poisson equation in fractal media. Numer. Methods Partial Differ. Equ. 37 (2021) 1439–1448. [Google Scholar]
  50. J. Singh, H.K. Jassim and D. Kumar, An efficient computational technique for local fractional Fokker Planck equation. Physica A 555 (2020) 124525. [Google Scholar]
  51. M. Yavuz, Characterizations of two different fractional operators without singular kernel. Math. Model. Nat. Phenom. 14 (2019) 302. [Google Scholar]
  52. M. Yavuz, Fundamental solutions to the Cauchy and Dirichlet problems for a heat conduction equation equipped with the Caputo−Fabrizio differentiation. Heat Conduct. 2019 (2019) 95–107. [Google Scholar]
  53. M. Yavuz, European option pricing models described by fractional operators with classical and generalized Mittag-Leffler kernels. Numer. Methods Partial Differ. Equ. (2020). https://doi.org/10.1002/num.22645. [Google Scholar]
  54. M. Yavuz and T. Abdeljawad, Nonlinear regularized long-wave models with a new integral transformation applied to the fractionalderivative with power and Mittag-Leffler kernel. Adv. Differ. Equ. 2020 (2020) 367. [Google Scholar]
  55. L. Zadeh, Fuzzy sets. Inf. Control 8 (1965) 338–353. [Google Scholar]
  56. J. Zhang, G. Wang, X. Zhi and C. Zhou, Generalized Euler-Lagrange equations for fuzzy fractional variational problems under gH-Atangana-Baleanu differentiability. J. Funct. Spaces 2018 (2018) 2740678. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.